Advertisement

Applied Mathematics and Optimization

, Volume 38, Issue 3, pp 283–301 | Cite as

Stochastic Games with Average Payoff Criterion

  • M. K. Ghosh
  • A. Bagchi

Abstract.

We study two-person stochastic games on a Polish state and compact action spaces and with average payoff criterion under a certain ergodicity condition. For the zero-sum game we establish the existence of a value and stationary optimal strategies for both players. For the nonzero-sum case the existence of Nash equilibrium in stationary strategies is established under certain separability conditions.

Key words. Stochastic game, Stationary strategy, Value, Nash equilibrium,\linebreak[4] Ergodicity AMS Classification. 90D15, 93E05, 90D25. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 1998

Authors and Affiliations

  • M. K. Ghosh
    • 1
  • A. Bagchi
    • 2
  1. 1.Department of Mathematics, Indian Institute of Science, Bangalore 560012, India IN
  2. 2.Department of Applied Mathematics, University of Twente, P.O. Box 217, 7500 AE Enschede, The Netherlands NL

Personalised recommendations